My urine is really dark and has bad smell. My legs are tender to the touch. My heels and Achilles tendon hurt so bad, the doctor took me off Crestor and said it would clear up in two to three weeks. It has not. My legs hurt so bad I want to cut them off. I barely can walk and I stumble alot. My doctor did not do a liver function test before putting me on Crestor and now acts like I am lying or something, I need help
17 Oct 2011
i had the lower back down the leg to the bottom of my feet pain and also found i couldn't walk 30 steps without stopping for many "rests" for months.i told the doctor every month how i hurt.this info didn't seem to matter to the doc. so i stopped taking it on my own..now i can walk all over the place... i'm keeping up with my grandkids and no longer in that much pain.stop taking it right now. tomorrow call your doctor and tell them how it made you feel and that you have stopped taking it. the thing to remember is this is your body,your with yourself every day all day long.you know how you feel. the doctors know how much money they can make off of you. so in the long run it behooves us all to read all about our prescription meds. i hope this helps... and feel better
- Crestor Information for Consumers
- Crestor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Crestor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
2 answers • 10 Jun 2011
I take casodex (Generic) For five years. All my bone hurt and legs and feet feel like wood, burning?Leges tingle and hot sensation.
1 answer • 10 Jul 2011
One day my left achilles heel hurt, woke up the next day with both feet swollen, red, and painful. No injury's except 2 yrs ago got hit front ...
3 answers • 26 May 2012
Does Gabapentin 800 three times a day make your body ache? Are Requip and Mirapex anti Zeisure meds?
I am taking Gabapentin 800 MG 3X's a day I am dizzy all the time I ache every where, my legs hurt so much, my hands at the wrist hurt too much ...
1 answer • 24 Sep 2013